I used to perform cardio exercise for around 30 to 40 minutes and weight exercise (strength training) between 20 to 30 minutes daily. I have been using one natural protein product. My wish is to lose fat. I am confused whether, I should replace my natural protein product with the second one, which I found on the internet. I have a few queries which are as follows. The second protein product has a prefix "L" over all the amino acid ingredients and also contains glutamine in addition to BCAAs. What does it mean? Is glutamine necessary? I take maximum 25 g of supplementation in my dietary intake daily. Is 25 g sufficient or do I need to increase or decrease? Lastly, should I continue with the first protein product or the second one? I am attaching the photos of the protein products here for your reference. Please help.
Welcome to icliniq.com.
For further information consult a nutritionist online --> https://www.icliniq.com/ask-a-doctor-online/nutritionist
Thank you doctor,
I just wanted to confirm that in the absence of glutamine, does natural protein have any considerable adverse affect for muscle recovery, in case of moderate weight lifting?
Welcome back to icliniq.com.
Revert back after 10 days to a nutritionist online --> https://www.icliniq.com/ask-a-doctor-online/nutritionist
I further wanted to ask you that I have fatty liver and other liver related problems as are evident from my reports as attached herein. And I have these issues from quite some time i.e. for more than 3 years. Also I have certain issues like semi formed stool and non digestion at times.
Should I continue to use protein supplements in such a case? Or should I resort to natural diet only? Or can I use the protein supplement and use along some supplement such as Liv 52 to neutralise the effect? If I discontinue the protein supplement, can I continue to do heavy weight training with natural diet? Would it have any adverse affect in terms of fatigue and recovery?
I feel very fatigued after sexual activity including masturbation even for the next of whole day. For this I am already using ayurvedic medicine i.e. ashwagandha. Should I further supplement it with some multivitamin? If so may you suggest one and whether it should be with ginseng or without ginseng as ginseng and ashwagandha might have same effect?
Are there any digestive enzymes which I can use serves both the purposes i.e. digestion problems and protein absorption?
I am using the following medicines currently, Fluoxetine, Vitamin B and D supplements, Brahmi, and Ashwagandha.
Welcome back to icliniq.com.
If you are finding stool problems then stop for a week. Then add LIV -52 as this one is Ayurvedic. It help with you for digestion, hunger, enzymatic all in one action. This is also better for liver and as a whole.
Needless to say focus on 244-2800 kcal high protein diet at home foods only and a small percentage can be from supplement. So, a home diet is always best for you. We have discussed this even last time and you will not have any effects even heavy exercises. Add more protein to your daily foods. Masturbations should not be frequent. Take tight deep sleep. Even you feel fatigued or tired after the semen fall, you can compensate by high quality protein. Regarding Ginseng or Aswagandha, we do not have too much studies to prove that these are always very effective. You can take Multivitamins with zinc for 15 to 20 days.
Concerned enzymes, you can have Aristozyme/Unienzyme liquid or capsule but I never advice as these are allopathic part of Physician. Hence, take a medical doctor's help wherther you need or not. I advice to avoid unnecessary allopathy medicines.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
No matter how hard your job is and the pattern of your work goes, it is mandatory to ensure a proper diet ... By diet, I mean, you need to do the following ... Read fullI have Still's disease from 15 years. Can I take steroids for bodybuilding?
Yes, once you start steroids, your body becomes dependent on that ... The reason is, the use of steroid in the case of bodybuilding is a long-term use ... Read fullWhy High-Protein Diets Are Bad for You
High-protein diet refers to the intake of more than 60 g of protein per day or more than 30 % of total calorie intake of protein source ... Hence, high-protein diet is not right for everyone ...... Read full
Also Read Answers From:
Ask your health query to a Wellness Expert online?Ask a Nutritionist Now